# SDR SWIA200413275

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 6,402 hours, 4,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S WINDOW CRACKED WHILE INFLT.  REMOVED AND REPLACED RIGHT WINDOW IAW CRJ MM 51-00-00.  OPS AND LEAK CHECK GOOD.  P/N:  NP139322-2    S/N OFF:  03133H3843.
